Aarhus University Seal / Aarhus Universitets segl

Asymptotics of the Hilbert-Schmidt norm of curve operators in TQFT

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Jørgen Ellegaard Andersen, Denmark
Original languageEnglish
JournalLetters in Mathematical Physics
Volume91
Issue3
Pages (from-to)205-214
Number of pages10
ISSN0377-9017
DOIs
Publication statusPublished - 2010

See relations at Aarhus University Citationformats

ID: 34337725